# SDR 2007UALA02165

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 56,053 hours, 20,988 cycles
- Engine: Pwa PW2037
- Engine time: 48,688 hours, 17,509 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL COMSUMPTION.    [08-08-07]     REPLACED DEOILER CARBON SEAL AND STARTER CARBON SEAL.  ATTRIBUTE THE PROBLEMS TO FUEL OIL HEAT EXCHANGER MR79230 (645-9029) HAZMAT & FUEL OIL HEAT EXCHANGER BYPASS VALVE PCN 645-9061(HAZMAT) & THEIR ASSOCIATED SEALS & PACKINGS.
